Some fundamental geometric and topological properties of generalized Orlicz-Lorentz function spaces
Article first published online: 5 MAY 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 284, Issue 8-9, pages 1003–1023, June 2011
How to Cite
Foralewski, P. (2011), Some fundamental geometric and topological properties of generalized Orlicz-Lorentz function spaces. Math. Nachr., 284: 1003–1023. doi: 10.1002/mana.200810083
- Issue published online: 24 MAY 2011
- Article first published online: 5 MAY 2011
- Manuscript Accepted: 18 MAY 2009
- Manuscript Revised: 17 NOV 2008
- Manuscript Received: 10 APR 2008
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
If your institution is a registered Wiley Online Library customer, you can log in under your institution's name to see our content. This access is provided by Shibboleth or Athens.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!